# SDR SIMA0956

- Difficulty date: April 5, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 309
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Damaged
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIA - FLT 5350 - FLIGHT ATTENDANT REPORTED THE FIRST FLOOR PROXIMITY EMERGENCY LIGHT IN THE GALLEY AREA TO BE IN NEED OF REPAIR.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY IN THE GALLEY AREA.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
